Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from testicular pain. Not cured by medicine. Should I go for sexologist advice?

i am a 27 year old male suffering from immense pain in the right side below the testis due to a fight from last 2 years.I have met 3 doctors 2 urologist & one general physician related to the problem.I was given medicines to suppress the pain but all in vain.Please suggest that would sexologist can do any better for me & whether it s cure able or not.I am unmarried till date & i am in deep trouble.So please suggest any medicine or doctor who has cured this problem & not experimenting by trial & error method.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Firstly confirm the diagnosis and then treatment can be started.
Due to injury there might be having orchitis or atrophy of testes on that side.
Consult sexologist and get physically examined and find out the cause of pain and then go for treatment accordingly.
Ok and take care.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor